# SDR GTIA2019010203064

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 8,486 hours, 3,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SMELLED ELECTRICAL ODOR FROM ROW 17 TO AFT OF AIRCRAFT SHORTLY AFTER TAKEOFF. REF TO TSM 24-00-00-810-823-A FOUND NO EVIDENT OF CABIN ELECTRICAL SMELL OR NO ECAM MAKING MESSAGE. AIRCRAFT OK FOR SERVICE.
